Open
 

Shocking developments.

Last night was hell.

I couldn’t get to sleep for the life of me and when I finally started to drift off, the brain jolts set in.

Brain Jolt is an unfortunate side affect of my medicine and is a little hard to explain. Here… shake your head really hard from side to side… feel your brain rattling in your head? Now have it happen with no warning at 3am when you’re trying to sleep. Oh, and it goes from head to toe, as it spreads out over the nerves in your body.

Sometimes you get a little zap. Sometimes a little sting. Sometimes a little shiver like a rabbit jumped over my grave… Other times you feel like someone’s taken a cattle prod to you. It’s like gnawing on a electric cord.

And it always happens at 3am, which is odd. Jolts are normally a withdrawal symptom, but i take my medicine around 10 or 11 at night. Which means at 3am, it should be the height of the levels of medicine in my system.

Not fun and people wonder why I sleep thru my alarm sometimes.

Of course, I know they seem to to happen more when I’m stressed and I am stressed a lot lately. So, if you’re mean to me… remember that you’re electrocuting me at 3am. Just so ya know.